# SDR DALA2019030901663

- Difficulty date: March 9, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N952AT
- Make and model: Boeing 717-200
- Aircraft serial: 55014
- Aircraft time: 51,705 hours, 35,476 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD FRAME ON STA 1022 BTW L 26L TO L28R. (C2). NRC 00310: CORROSION LEVEL 2, FRAME ON STA Y=1022 BTW L 26L TO L26R WAS REPAIRED PER SRM 53-20-07-2R REPAIR 3. (LP #0976403)
